Side effects of the ED meds when you use

Anything goes when it comes to ED.
seeking info
Posts: 117
Joined: Tue Jan 10, 2012 11:19 pm

Side effects of the ED meds when you use

Postby seeking info » Thu Jan 26, 2012 10:48 pm

You guys have been an overwhelming wealth of knowledge. Thank you so much for sharing. I am praying for all of you dealling with prostate cancer and other issues as such. I have a question about the side effects of the ED meds. Which ones seem to bother you the most and how do you deal with them. I have a side effect that I can't get under control. I was very interested in what you guys are dealing with or have dealt with. OH the side effect that is most annoying for me is a runny nose. I know it is caused by the meds cause my Doctor and pharmacist said it was but my nose runs like mad. Any of you guys have any ideas or simuilar situations.(sorry for the typos)
Thanks for everything
Medically retired. Due to very bad back issues..multiple surgeries. Implanted pain infusion system on long term opiodal meds; hypogonadism and hypothyroid as a side effect from intrathecal pain infusion system. Use low dose generic V

Cajun Jeff
Posts: 824
Joined: Sat Aug 01, 2009 11:44 pm
Contact:

Re: Side effects of the ED meds when you use

Postby Cajun Jeff » Thu Jan 26, 2012 11:04 pm

Cialis give me really bad back ache! I do not get the runny nose from the Viagra but others do.

Best of luck in your quest for wood.

Cajun Jeff
67 years old, Married 47 years. Prostate Cancer surgery 10 years ago. Tried Pills, VED, moved to injections (EdEx) for past 5 years. Considering Implant.

perform421
Posts: 23
Joined: Sun Jan 15, 2012 10:49 pm
Location: Texas
Contact:

Re: Side effects of the ED meds when you use

Postby perform421 » Thu Jan 26, 2012 11:19 pm

When Dr. gave me Viagra, it really didn't work. Maybe I had a low dose, I don't remember. But the Cialis worked but I really had the flu like symptoms ( stuffy nose, low energy, head ache). Then he gave me Levitra and it seemed to work the best with very little if any side effects. I am hoping that he will give me a steady prescription.

Rick in TX
61, MWM , Radical Prostatectomy with robotical Jan.2, 2012. No seminal vessel cuts.

JimStars
Posts: 813
Joined: Sun Jan 24, 2010 2:41 pm

Re: Side effects of the ED meds when you use

Postby JimStars » Thu Jan 26, 2012 11:24 pm

Seeking,

Not so much runny nose .. just stuffy in the morning. Cialis, Viagra or Levitra are all about the same with that for me. Well, at least something is swelling (mucous membranes -- supposedly the same that also get aroused in sexual situations right?).
I have not been using C-V-L that much since starting Trimix but still do every so often. Will have to pay attention to see if it is helping with any morning wood on non-Tri days...

J
RP 2008 ... MUSE 2008-9 .. TriMix Gel 2009 .. Trimix 2009-2015 ... PGE-1 2016-2019 ..Misoprostal 2019 Onward. All worked.

Muz061
Posts: 58
Joined: Fri Oct 28, 2011 10:28 pm
Location: New Zealand

Re: Side effects of the ED meds when you use

Postby Muz061 » Fri Jan 27, 2012 3:18 pm

Viagra has the most positive effect although I find a drink and a meal blocks it's effectiveness - as they say it does.

Side effects for Viagra I find are a stuffiness and a feeling of heartburn and indigestion. Not great feelings that persist for up to 12 hours.

Cialis I have no side effects.
1/08 PSA 7.7, 3/08 PSA 11, 5/08 biopsy Gleason 3+4=7
RARP 18/6/08, Fully continent 31/8/08
53 years old at surgery, now 57
ED major problem until Trimix October 2011
Viagra now looking to be viable

BrokenArrow
Posts: 86
Joined: Sat Aug 01, 2009 9:58 am
Location: about 50 miles north of Cleveland, OH
Contact:

Re: Side effects of the ED meds when you use

Postby BrokenArrow » Fri Jan 27, 2012 4:23 pm

Don't have any good experience with Viagra or Cialis...I tried all 3 after RRP and none worked except for side effects. Then, Trimix got thing going for me (I posted in another thread about this).

Since my relatively short stint with trimix, things have improved. I can now usually be ready at 5 mG Levitra (or less)...or nothing at all.

One very big factor I have noticed is...If I am exercising regularly...walking, weights, equipment, I have no need for any oral drugs. IMHO personal fitness can improve ED and I think there are others that would agree.

My 2 cents worth...

When I use Levitra at even 5 mG or less, I still get the stuffiness and flushing...and a bit of a chemical hangover after. Not as bad as at first, but still there.

BA
Age 54.
Open RRP in May of 2009. Gleason at biopsy, 3+3. Gleason after surgery, 3+4 with extra-prostatic extension. Stage III cancer. No incontinence issues. ED issues. Trimix for 5 months. Now, levitra alone is working at 10 mG.

bob1138
Posts: 446
Joined: Wed Sep 28, 2011 6:41 pm

Re: Side effects of the ED meds when you use

Postby bob1138 » Sat Jan 28, 2012 2:27 am

I developed ED after my Open Radical Prostatectomy (ORP).
I tried Viagra before my Implant and all it did was give me a really bad headache.

Bob

Peckerwood
Posts: 218
Joined: Tue Aug 23, 2011 10:48 am
Location: Woodypecker41@gmail.com

Re: Side effects of the ED meds when you use

Postby Peckerwood » Sat Jan 28, 2012 9:50 am

After beginning with Viagra and finding that the heat/flushing side effects almost wiped out any pleasure from intercourse, I began the daily Cialis 5 mg. plan. Although I began to have regular nocturnal erections, and very firm ones at that, I didn't seem to be able to have one that lasted long enough for satisfactory intercourse; my uro suggested adding a Levitra on occasions for intercourse, and I found that the 20 mg Levitra worked pretty consistently and long enough for ejaculation (usually); however, since it was not entirely consistent, I requested a Trimix prescription. My uro did the first injection at .15 units in his office, and it made a nice little sausage, but no firm erection; however, once I got home and had a little inspiration, it was successful for intercourse. Since then, I have continued to use the Trimix on top of the daily 5 mg Cialis with success ranging from .20 to .25 units, however, nothing like the 1 1/2 hour, pulsating erections that most guys on here describe from using Trimix. Mine usually last for just long enough (maybe 30-45 minutes of intercourse & ejaculation). My uro didn't support using the daily Cialis with the Trimix, but I have had no ill effects. I tried it without the Cialis and didn't find things worked as well; now I alternate between every other day with Trimix for two occasions in a row and then every other day (for intercourse) with a Levitra for two separate occasions. Has anyone else had similar experiences with this plan?

I still get some stuffiness in my nose when I take the 20 mg Levitra and a little flushing or upper body heat; however, it is not to the degree that Viagra creates for me. By the way, I meant to mention that I am using generic Cialis 5mg and generic Levitra 20mg from Northwest Pharmacy in Canada. I find no differences in the generic and the brand name ED meds. I learned about Northwest from other guys on this site who have mentioned success with this company. I couldn't afford to use these solutions if it were not for the generics and this source.
Littlejohn

dtwarren1942
Posts: 1616
Joined: Wed Oct 27, 2010 7:58 pm
Location: Jersey Shore

Re: Side effects of the ED meds when you use

Postby dtwarren1942 » Sat Jan 28, 2012 4:35 pm

I used Viagra for over 15 years starting at 25 mg and increased effective dose to 100 mg (once or twice tried 150 mg). Only side effect was a flushed face for 1/2 hour. When Viagra stopped being effective, Uro put me on 10 mg daily Cialis (I use Tadadifil from ADC) which only had limited success until I started Trimix injections. I am still on daily "Cialis" and now use Trimix two or three days a week and 50 mg of Viagra plus a constriction band on non-Trimix days. Currently not experiencing any negative side effects (if you do not count occasional morning wood).
Age 77
Diabetic
Pumping
Started Trimix injections 8/'11

Anonymous2
Posts: 625
Joined: Thu Sep 22, 2011 2:44 pm

Re: Side effects of the ED meds when you use

Postby Anonymous2 » Wed Mar 28, 2012 11:06 am

......
Last edited by Anonymous2 on Sat Dec 10, 2016 2:53 am, edited 1 time in total.
Your Penis is Affected by Every Aspect of Your Physical, Mental and Emotional Life.


Return to “General Discussion”

Who is online

Users browsing this forum: No registered users and 4 guests